# SDR HEEA118029

- Difficulty date: October 28, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N392PH
- Make and model: Skrsky S92A
- Aircraft serial: 920015
- Aircraft time: 2,430 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Doubler
- Part number: 9220306301107
- Condition: Cracked
- Location: Tailboom
- Part time: 2,430 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION NOTED CRACK IN TAILBOOM TO PYLON TRANSITION AREA, UPPER LEFT SIDE IN SADDLE STRAP DOUBLER.  REPAIRED SADDLE STRAP PER SIKORSKY DRAWING 92203-06301-011.
